# SDR DXTA200701991

- Difficulty date: March 2, 2007
- Submitted: March 3, 2007
- Operation: Air carrier
- Aircraft: N314QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600441
- Aircraft time: 8,376 hours, 6,881 cycles
- Engine: Pwa JT15D5
- System (JASC): 2200 · Auto Flight System
- Part: Static Inverter
- Condition: Disconnected
- Location: Autopilots Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

RT PFD FAILURE ATTITUDE AND HEADING FLASH RAPIDLY ATT ANNUNCIATOR ON LT PFD FLASHES. HAPPENS INTERMITTENTLY. AUTOPILOT DISCONNECTS FREQUENTLY WHEN COUPLED TO RT SIDE NR 2 RT PFD DISPLAY WORKS.  R & R NR 1 & 2 STATIC INVERTER. OPS CHECK GOOD IAW MM 24-20-04.
